# SDR SWIA200820327

- Difficulty date: November 10, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 14,174 hours, 12,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5877 - CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  RELAMPED.
